# SDR FDEA201407231931

- Difficulty date: July 23, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 73,769 hours, 15,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT FOUND CORRODED BS 420 X= -27.  FLOOR SUPPORT REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 56.
